Producción científica
Buscar por:
Lista
Publicación |
J. Alaminos Prats, J. Extremera Lizana
and
A.R. Villena Muñoz,
"Orthogonality preserving linear maps on group algebras", Mathematical Proceedings of the Cambridge Philosophical Society, vol.158
, 493-504, 2015
|
J. Alaminos Prats, J. Extremera Lizana
and
A.R. Villena Muñoz,
"Orthogonally additive polynomials on Fourier algebras", Journal of Mathematical Analysis and Applications, vol.422
, 72-83, 2015
|
M. Chica-Rivas
and
F.J. Merí De La Maza,
"Rank-1 numerical index of some families of norms on the plane", Linear and Multilinear Algebra, vol.63
, 1817-1828, 2015
|
S.K. Kim, H.J. Lee
and
M. Martín Suárez,
"The Bishop-Phelps-Bollobás theorem for operators from ell_1-sum of Banach spaces", Journal of Mathematical Analysis and Applications, vol.248
, 920-929, 2015
|
R. Aron, Y.S. Choi, S.K. Kim, H.J. Lee
and
M. Martín Suárez,
"The Bishop-Phelps-Bollobás version of Lindenstrauss properties A and B", American Mathematical Society. Transactions, vol.367
, 6085-6101, 2015
|
M. Chica-Rivas, V. Kadets, M. Martín Suárez, F.J. Merí De La Maza
and
M. Soloviova,
"Two refinements of the Bishop-Phelps-Bollobás modulus ", Banach Journal of Mathematical Analysis, vol.9
, 296-315, 2015
|
T. Ivashyna,
"Daugavet equation and daugavet centers", 2015
|
J. Alaminos Prats
"Disjointness preserving maps on Fourier algebras", "LMS Workshop on Operator Methods in Harmonic Analysis", None-None, 2014
|
|
Última actualización del SICA: 10/01/2024